×

Found 14 Documents (Results 1–14)

On some method on model construction for strictly \(\varphi\)-sub-Gaussian generalized fractional Brownian motion. (Ukrainian. English summary) Zbl 1488.60075

MSC:  60G07 60G17 60G70
PDF BibTeX XML Cite
Full Text: DOI

Simulation of a strictly \(\varphi\)-sub-Gaussian generalized fractional Brownian motion. (Ukrainian. English summary) Zbl 1488.60074

PDF BibTeX XML Cite
Full Text: DOI

Estimation of probability of exceeding a curve by a strictly \(\varphi\)-sub-Gaussian quasishot noise process. (Ukrainian. English summary) Zbl 1474.60096

MSC:  60G07 60G17 60G70
PDF BibTeX XML Cite
Full Text: DOI

Generalized solutions of a hyperbolic equation with a \(\varphi\)-sub-Gaussian right hand side. (Ukrainian, English) Zbl 1224.60158

Teor. Jmovirn. Mat. Stat. 81, 25-30 (2009); translation in Theory Probab. Math. Stat. 81, 27-33 (2010).
MSC:  60H15 35L20 35R60
PDF BibTeX XML Cite
Full Text: DOI

Conditions for the uniform convergence of expansions of \(\varphi\)-sub-Gaussian stochastic processes in function systems generated by wavelets. (Ukrainian, English) Zbl 1224.60069

Teor. Jmovirn. Mat. Stat. 78, 74-85 (2008); translation in Theory Probab. Math. Stat. 78, 83-95 (2009).
MSC:  60G07 42C40
PDF BibTeX XML Cite
Full Text: DOI

An estimate of the probability that the queue length exceeds the maximum for a queue that is a generalized Ornstein-Uhlenbeck stochastic process. (Ukrainian, English) Zbl 1118.60076

Teor. Jmovirn. Mat. Stat. 73, 161-172 (2005); translation in Theory Probab. Math. Stat., Vol 73, 181-194 (2006).
PDF BibTeX XML Cite
Full Text: Link

Sample paths continuity and estimates of distributions of increments of separable stochastic processes from the class \(V(\varphi,\psi)\) defined on a compact set. (Ukrainian. English summary) Zbl 1064.60057

MSC:  60G07 60G17
PDF BibTeX XML Cite

Filter Results by …

all top 5

Year of Publication

all top 3

Main Field

Software

  • R (1)